Option Bounds with Finite Revision Opportunities

  • Author(s): PETER H. RITCHKEN, SHYANJAW KUO
  • Published: Apr 30, 2012
  • Pages: 301-308
  • DOI: 10.1111/j.1540-6261.1988.tb03940.x

ABSTRACT

This article generalizes the single‐period linear‐programming bounds on option prices by allowing for a finite number of revision opportunities. It is shown that, in an incomplete market, the bounds on option prices can be derived using a modified binomial option‐pricing model. Tighter bounds are developed under more restrictive assumptions on probabilities and risk aversion. For this case the upper bounds are shown to coincide with the upper bounds derived by Perrakis, while the lower bounds are shown to be tighter.

Jump to menu

Main Navigation

Search the Site / Journal

Search Keywords

Search Tips

Members' Login

Credentials

Members' Options

Site Footer

View Mobile Version